Alert archive / Washington / High Wind Warnings in 2019
High Wind Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Jan 5, 2019, 6:31 PM PST for San Juan County, Washington. It took effect at Jan 5, 2019, 10:00 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2019, 6:31 PM PST (02:31 UTC)
- In effect from
- Jan 5, 2019, 10:00 PM PST
- Expired
- Jan 6, 2019, 5:58 AM PST
- In force
- 8 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 00:00Z, 2.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341 WWUS76 KSEW 060231 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 631 PM PST Sat Jan 5 2019 WAZ001-509-516-517-558-559-061800- /O.UPG.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/ /O.NEW.KSEW.HW.W.0001.190106T0600Z-190106T1800Z/ San Juan County-Tacoma Area-North Coast-Central Coast- Seattle and Vicinity-Bremerton and Vicinity- 631 PM PST Sat Jan 5 2019 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... The National Weather Service in Seattle has issued a High Wind Warning, which is in effect from 10 PM this evening to 10 AM PST Sunday. The Wind Advisory is no longer in effect. * WIND...South to southwest wind 20 to 35 mph with gusts 45 to 55 mph. A brief period with gusts to around 60 mph is possible during the peak of the storm overnight. * SOME AFFECTED LOCATIONS...Hoquaim, Forks, Olympia, Tacoma, Seattle, Bremerton, and Friday Harbor. * TIMING...South to southwest winds will rapidly develop late this evening then ease around daybreak Sunday. For most of the area, the strongest winds will occur in the early morning hours on Sunday. In the central Puget Sound region, including Seattle, the peak winds are expected between 2 AM and 4 AM. * IMPACTS...Winds may down trees and cause power outages. Dangerous cross winds will be possible on east-west oriented roadways including I-90 and SR-520 across Lake Washington. Temporary structures and fences may be damaged. Loose or unsecured objects may be displaced. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WAZ515-555-061800- /O.EXA.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/ Western Strait of Juan De Fuca-East Puget Sound Lowlands- 631 PM PST Sat Jan 5 2019 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect from 10 PM this evening to 10 AM PST Sunday. * WIND...South to southwest wind 20 to 35 mph with gusts up to 50 mph. * SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, Maple Valley, Gold Bar, North Bend, Buckley, Joyce, and Clallam Bay. * TIMING...South to southwest winds will rapidly develop late this evening then ease around daybreak Sunday. For most of the area, the strongest winds will occur in the early morning hours on Sunday. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ503-504-506-507-510>512-514-556-061800- /O.CON.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/ Western Whatcom County-Southwest Interior-Western Skagit County- Everett and Vicinity-Admiralty Inlet Area-Hood Canal Area- Lower Chehalis Valley Area-Eastern Strait of Juan de Fuca- Bellevue and Vicinity- 631 PM PST Sat Jan 5 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... * WIND...South to southwest wind 20 to 35 mph with gusts up to 50 mph. * SOME AFFECTED LOCATIONS...Chehalis, Shelton, Port Angeles, Olympia, Everett, Mount Vernon, Whidbey Island, Bellingham. * TIMING...South to southwest winds will rapidly develop late this evening then ease around daybreak Sunday. For most of the area, the strongest winds will occur in the early morning hours on Sunday. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Wolcott www.weather.gov/seattle
4 follow-up statements
436 WWUS76 KSEW 060239 CCA NPWSEW URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Seattle WA 639 PM PST Sat Jan 5 2019 WAZ001-509-516-517-558-559-061800- /O.UPG.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/ /O.COR.KSEW.HW.W.0001.190106T0600Z-190106T1800Z/ San Juan County-Tacoma Area-North Coast-Central Coast- Seattle and Vicinity-Bremerton and Vicinity- 639 PM PST Sat Jan 5 2019 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... The National Weather Service in Seattle has issued a High Wind Warning, which is in effect from 10 PM this evening to 10 AM PST Sunday. The Wind Advisory is no longer in effect. * WIND...South to southwest wind 20 to 35 mph with gusts 45 to 55 mph. A brief period with gusts to around 60 mph is possible during the peak of the storm overnight. * SOME AFFECTED LOCATIONS...Hoquaim, Forks, Tacoma, Seattle, Bremerton, and Friday Harbor. * TIMING...South to southwest winds will rapidly develop late this evening then ease around daybreak Sunday. For most of the area, the strongest winds will occur in the early morning hours on Sunday. In the central Puget Sound region, including Seattle, the peak winds are expected between 2 AM and 4 AM. * IMPACTS...Winds may down trees and cause power outages. Dangerous cross winds will be possible on east-west oriented roadways including I-90 and SR-520 across Lake Washington. Temporary structures and fences may be damaged. Loose or unsecured objects may be displaced. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WAZ515-555-061800- /O.EXA.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/ Western Strait of Juan De Fuca-East Puget Sound Lowlands- 639 PM PST Sat Jan 5 2019 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect from 10 PM this evening to 10 AM PST Sunday. * WIND...South to southwest wind 20 to 35 mph with gusts up to 50 mph. * SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, Maple Valley, Gold Bar, North Bend, Buckley, Joyce, and Clallam Bay. * TIMING...South to southwest winds will rapidly develop late this evening then ease around daybreak Sunday. For most of the area, the strongest winds will occur in the early morning hours on Sunday. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ503-504-506-507-510>512-514-556-061800- /O.CON.KSEW.WI.Y.0002.190106T0600Z-190106T1800Z/ Western Whatcom County-Southwest Interior-Western Skagit County- Everett and Vicinity-Admiralty Inlet Area-Hood Canal Area- Lower Chehalis Valley Area-Eastern Strait of Juan de Fuca- Bellevue and Vicinity- 639 PM PST Sat Jan 5 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST SUNDAY... * WIND...South to southwest wind 20 to 35 mph with gusts up to 50 mph. * SOME AFFECTED LOCATIONS...Chehalis, Shelton, Port Angeles, Olympia, Everett, Mount Vernon, Whidbey Island, Bellingham. * TIMING...South to southwest winds will rapidly develop late this evening then ease around daybreak Sunday. For most of the area, the strongest winds will occur in the early morning hours on Sunday. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Wolcott www.weather.gov/seattle
794 WWUS76 KSEW 061106 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 306 AM PST Sun Jan 6 2019 WAZ504-512-061215- /O.CAN.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/ Southwest Interior-Lower Chehalis Valley Area- 306 AM PST Sun Jan 6 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Seattle has cancelled the Wind Advisory. Winds have eased below advisory levels. $$ WAZ001-509-516-517-558-559-061800- /O.CON.KSEW.HW.W.0001.000000T0000Z-190106T1800Z/ San Juan County-Tacoma Area-North Coast-Central Coast- Seattle and Vicinity-Bremerton and Vicinity- 306 AM PST Sun Jan 6 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WIND...South to southwest wind 20 to 35 mph with gusts 45 to 55 mph. A brief period with gusts to around 60 mph is possible during the peak of the storm overnight. * SOME AFFECTED LOCATIONS...Hoquaim, Forks, Tacoma, Seattle, Bremerton, and Friday Harbor. * TIMING...South to southwest winds will rapidly develop late this evening then ease around daybreak Sunday. For most of the area, the strongest winds will occur in the early morning hours on Sunday. In the central Puget Sound region, including Seattle, the peak winds are expected between 2 AM and 4 AM. * IMPACTS...Winds may down trees and cause power outages. Dangerous cross winds will be possible on east-west oriented roadways including I-90 and SR-520 across Lake Washington. Temporary structures and fences may be damaged. Loose or unsecured objects may be displaced. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WAZ503-506-507-510-511-514-515-555-556-061800- /O.CON.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/ Western Whatcom County-Western Skagit County-Everett and Vicinity- Admiralty Inlet Area-Hood Canal Area- Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca- East Puget Sound Lowlands-Bellevue and Vicinity- 306 AM PST Sun Jan 6 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WIND...South to southwest wind 20 to 35 mph with gusts up to 50 mph. * SOME AFFECTED LOCATIONS...Chehalis, Shelton, Port Angeles, Olympia, Everett, Mount Vernon, Whidbey Island, Bellingham. * TIMING...South to southwest winds will rapidly develop late this evening then ease around daybreak Sunday. For most of the area, the strongest winds will occur in the early morning hours on Sunday. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
891 WWUS76 KSEW 061212 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 412 AM PST Sun Jan 6 2019 WAZ509-516-517-558-559-061315- /O.CAN.KSEW.HW.W.0001.000000T0000Z-190106T1800Z/ Tacoma Area-North Coast-Central Coast-Seattle and Vicinity- Bremerton and Vicinity- 412 AM PST Sun Jan 6 2019 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Seattle has cancelled the High Wind Warning. Strong damaging winds have ended. Winds will continue to ease this morning. $$ WAZ511-514-515-555-556-061315- /O.CAN.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/ Hood Canal Area-Eastern Strait of Juan de Fuca- Western Strait of Juan De Fuca-East Puget Sound Lowlands- Bellevue and Vicinity- 412 AM PST Sun Jan 6 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Seattle has cancelled the Wind Advisory. Winds have begun to ease and will continue to decrease this morning. $$ WAZ001-061800- /O.CON.KSEW.HW.W.0001.000000T0000Z-190106T1800Z/ San Juan County- 412 AM PST Sun Jan 6 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WIND...Southwest to west wind 20 to 35 mph with gusts 45 to 55 mph. A brief period with gusts to around 60 mph is possible for the next hour or two. * SOME AFFECTED LOCATIONS...Friday Harbor. * TIMING...Winds have peaked and will begin to ease in the next hour or two. * IMPACTS...Winds may down trees and cause power outages. Temporary structures and fences may be damaged. Loose or unsecured objects may be displaced. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WAZ503-506-507-510-061800- /O.CON.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/ Western Whatcom County-Western Skagit County-Everett and Vicinity- Admiralty Inlet Area- 412 AM PST Sun Jan 6 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WIND...Southwest to west wind 20 to 35 mph with gusts up to 50 mph. * SOME AFFECTED LOCATIONS...Everett, Mount Vernon, Whidbey Island, Bellingham. * TIMING...Gusty winds will continue for the next hour or two and then begin to subside. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
595 WWUS76 KSEW 061358 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 558 AM PST Sun Jan 6 2019 WAZ001-061500- /O.CAN.KSEW.HW.W.0001.000000T0000Z-190106T1800Z/ San Juan County- 558 AM PST Sun Jan 6 2019 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Seattle has cancelled the High Wind Warning. Winds have eased and will continue to decrease today. $$ WAZ503-506-507-510-061500- /O.CAN.KSEW.WI.Y.0002.000000T0000Z-190106T1800Z/ Western Whatcom County-Western Skagit County-Everett and Vicinity- Admiralty Inlet Area- 558 AM PST Sun Jan 6 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Seattle has cancelled the Wind Advisory. Winds have eased and will continue to decrease today. $$ www.weather.gov/seattle
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Jan 5, 2:47 PM PST, 3 hours 44 minutes earlier.
Area forecast discussion, Jan 5, 2:47 PM PST, 3 hours 44 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
247 PM PST Sat Jan 5 2019
.SYNOPSIS...A frontal system will bring wind and rain tonight
with showers behind the system into Sunday. High pressure will
briefly dry things out on Monday. Wind and rain will return
Tuesday and Wednesday as a another frontal system moves through.
Unsettled weather will continue Thursday with some drying possible
by Friday.
&&
.SHORT TERM /TODAY THROUGH TUESDAY/...Conditions remaining pretty
quiet and dry for much of the area this afternoon although current
radar already shows precip along the coast. Storm motion remains
from the south...so eastward progress will be driven more by the
approach of the actual trough itself. This is still expected to
occur gradually with precip finally getting into the eastern
portions of the CWA this evening. Guidance remains consistent with
precip amounts...including the snow amounts progged for the
Cascades...so the headlines covering the northern and southern
portions will not need to be extended into the central...given that
accumulations there will remain below criteria and only 2-4 inches
are expected in the passes. The main expected impact from this
system continues to be the sudden increase in wind speeds overnight.
Models remain consistent showing speeds that meet Wind Advisory
thresholds during the overnight hours tonight and into Sunday
morning with...as is present in the morning update...the area of
concern expanding into two more zones...the southwest interior and
the eastern strait.
The trough will traverse the area Sunday keeping precip in the
forecast exiting the area by early Monday morning. Although some
shortwaves may allow for lingering precip into Monday morning...this
appears to be relegated mostly to the Cascades. And while snow
levels in the wake of the exiting trough will drop down to around
1000 ft...the fact that the main threat of precip will have already
moved on makes any thoughts of lowland snow extremely unlikely. To
further cement that...an upper level ridge will build over the area
through the day Monday...making for generally dry conditions and
allowing snow levels to start to rebound. The next system to impact
the area will start to make its presence known early Tuesday morning
as a front associated with an upper level low out over the Pacific
will enter the CWA bringing a return to wet and windy
conditions...although models have backed off somewhat on initial
precip amounts with this system. SMR
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...The upper low takes its
time approaching WA...allowing rains to continue into Wednesday. As
the system travels eastward...with will lose a bit of strength and
open up into a trough. Both ECMWF and GFS show this feature pushing
through the area by Wed night only to be followed by a secondary
trough during the overnight hours and into Thursday. Rain does not
look to start tapering off until Thursday night with some attempt at
an upper level ridge to build into the area...but both models start
this feature off as pretty dirty with sufficient moisture remaining
over the area to keep POPs into early Friday morning.
Currently...and surprisingly...both models remain in agreement that
this ridge looks to hold its ground through the day Friday and into
Saturday...allowing for a dry first half of next weekend. SMR
&&
.AVIATION...Expect increasing clouds and showers tonight as a
trough lifts north through the region. The flow aloft is southerly.
MVFR conditions are likely. There will be a burst of southerly winds
with this system in the lowlands, between 06-12z, with gusts to 30-
40kt. Winds will ease early Sunday morning with showers tapering
off. 33
KSEA...Rain increasing tonight with MVFR cigs likely. A strong wind
shift is expected between 06-12z with south gusts to 30-40 kt. Winds
will ease Sunday morning with showers decreasing. 33
&&
.MARINE...A strong southwest push will develop tonight as a
powerful system tracks north through Western Washington. Gales are
likely over all waters. Winds will ease Sunday morning as this
system exits, but speeds will likely remain within Small Craft
Advisory range. The next system, a broad 970 mb low, will spiral
offshore Monday night and Tuesday with strong offshore flow
expected. This system will weaken offshore on Wednesday but winds
will still remain strong. 33
&&
.HYDROLOGY...The Skokomish River remains above flood stage and will
continue to recede today. Light precipitation this afternoon into
Sunday may cause an additional small rise through Sunday. Then the
river will recede again and should fall below flood stage early next
week. Elsewhere, river flooding is not expected through Monday. A
wet system on Tuesday into Wednesday could cause another round of
minor flooding for rivers flowing off the Olympics but precipitation
amounts remain uncertain at this time. CEO
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory from 10 PM this evening to 10 AM PST Sunday for
Admiralty Inlet Area-Bellevue and Vicinity-Bremerton and
Vicinity-Central Coast-Eastern Strait of Juan de Fuca-
Everett and Vicinity-Hood Canal Area-Lower Chehalis Valley
Area-North Coast-San Juan County-Seattle and Vicinity-
Southwest Interior-Tacoma Area-Western Skagit County-
Western Whatcom County.
Winter Weather Advisory from 10 PM this evening to 10 AM PST
Sunday for Cascades of Pierce and Lewis Counties-Cascades
of Whatcom and Skagit Counties.
PZ...Small Craft Advisory for rough bar until 1 PM PST Sunday for
Grays Harbor Bar.
Small Craft Advisory from 7 AM to 10 PM PST Sunday for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm.
Gale Warning until 7 AM PST Sunday for Central U.S. Waters
Strait Of Juan De Fuca-Coastal Waters From Cape Flattery To
James Island 10 To 60 Nm-Coastal Waters From Cape Flattery
To James Island Out 10 Nm-Coastal Waters From James Island
To Point Grenville 10 To 60 Nm-Coastal Waters From James
Island To Point Grenville Out 10 Nm-Coastal Waters From
Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
East Entrance U.S. Waters Strait Of Juan De Fuca-Northern
Inland Waters Including The San Juan Islands-West Entrance
U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory from 7 AM to 4 PM PST Sunday for Central
U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
Waters Strait Of Juan De Fuca-Northern Inland Waters
Including The San Juan Islands-West Entrance U.S. Waters
Strait Of Juan De Fuca.
Small Craft Advisory from 6 AM to 4 PM PST Sunday for Admiralty
Inlet-Puget Sound and Hood Canal.
Gale Warning until 6 AM PST Sunday for Admiralty Inlet-Puget
Sound and Hood Canal.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 10:46 PM PST | Coastal Flood Advisory | SEW | San Juan | 11 hr |
| Jan 6, 3:36 AM PST | Severe Thunderstorm Warning | SEW | Island, Jefferson, Kitsap, Skagit, Snohomish, Whatcom | 28 min |
Nearby
High Wind Warnings in Washington, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.